Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 60, NWS Morristown, TN

April 4, 20116 counties in Tennessee; Cherokee County, North Carolina

NWS Morristown, TN issued this severe thunderstorm warning at Apr 4, 2011, 6:33 PM EDT for 6 counties in Tennessee; Cherokee County, North Carolina. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 6:33 PM EDT (22:33 UTC)
Expired
Apr 4, 2011, 7:30 PM EDT
In force
57 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Cherokee County, NC, Blount County, TN, Bradley County, TN, Hamilton County, TN, McMinn County, TN, Monroe County, TN, Polk County, TN

The radar

The Knoxville radar (KMRX), 130 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 6:35 PM EDTTSTM WND DMGVonore, TNFEW TREES DOWN.
Apr 4, 6:36 PM EDTTORNADO1 Ne Athens, TNEF-0 TORNADO WITH MAXIMUM WINDS OF 70 MPH TOUCHED DOWN AND DOWNED EIGHT TREES. PATH WIDTH WAS 25 YARDS AND PATH LENGTH WAS AROUND A TENTH OF A MILE.
Apr 4, 6:40 PM EDTFUNNEL CLOUD2 E Etowah, TNREPORTED OVER THE CONASAUGA COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 3:05 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-640 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
507 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WUUS54 KMRX 042233
SVRMRX
NCC039-TNC009-011-065-107-123-139-042330-
/O.NEW.KMRX.SV.W.0060.110404T2233Z-110404T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
633 PM EDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN SOUTHWEST NORTH CAROLINA...
  BLOUNT COUNTY IN EAST TENNESSEE...
  BRADLEY COUNTY IN EAST TENNESSEE...
  HAMILTON COUNTY IN EAST TENNESSEE...
  MCMINN COUNTY IN EAST TENNESSEE...
  MONROE COUNTY IN EAST TENNESSEE...
  POLK COUNTY IN EAST TENNESSEE...

* UNTIL 730 PM EDT

* AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM LOUDON TO LAKEVIEW...AND MOVING
  EAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  MADISONVILLE...BENTON...DUCKTOWN...ETOWAH...TASSO...ENGLEWOOD...
  WATERVILLE...FLINT SPRINGS...VONORE...DENTVILLE...MOUNT VERNON...
  GAP SPRINGS...RELIANCE...PARKSVILLE...TARIFFVILLE...BULLET CREEK...
  CITICO BEACH...TELLICO PLAINS...CONASAUGA AND TALASSEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3498 8531 3530 8496 3529 8493 3533 8488
      3542 8482 3564 8457 3563 8452 3566 8450
      3557 8376 3552 8383 3552 8387 3541 8401
      3531 8403 3522 8397 3525 8384 3498 8418
TIME...MOT...LOC 2233Z 273DEG 50KT 3568 8428 3495 8515

$$
2 follow-up statements
059 
WWUS54 KMRX 042258
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
658 PM EDT MON APR 4 2011

NCC039-TNC009-011-065-107-123-139-042330-
/O.CON.KMRX.SV.W.0060.000000T0000Z-110404T2330Z/
CHEROKEE NC-BRADLEY TN-HAMILTON TN-MCMINN TN-MONROE TN-BLOUNT TN-
POLK TN-
658 PM EDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR POLK...BLOUNT...MONROE...MCMINN...HAMILTON...BRADLEY AND CHEROKEE
COUNTIES...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF TALASSEE TO
FLINT SPRINGS...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
MARYVILLE TO 16 MILES SOUTH OF CLEVELAND...MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  DUCKTOWN...RELIANCE...GAP SPRINGS...PARKSVILLE...TARIFFVILLE...
  BULLET CREEK...CITICO BEACH...TELLICO PLAINS...CONASAUGA...
  TALASSEE...ARCHVILLE...COKER CREEK...CITICO...BIG FROG MOUNTAIN...
  TURTLETOWN...VIOLET...UNAKA...COPPERHILL...HIAWASSE DAM AND HOT
  HOUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3498 8531 3530 8496 3529 8493 3533 8488
      3542 8482 3564 8457 3563 8452 3566 8450
      3557 8376 3552 8383 3552 8387 3541 8401
      3531 8403 3522 8397 3525 8384 3498 8418
TIME...MOT...LOC 2258Z 267DEG 29KT 3567 8402 3495 8490

$$
532 
WWUS54 KMRX 042330 RRA
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
730 PM EDT MON APR 4 2011

NCC039-TNC009-011-065-107-123-139-042341-
/O.EXP.KMRX.SV.W.0060.000000T0000Z-110404T2330Z/
CHEROKEE NC-BRADLEY TN-HAMILTON TN-MCMINN TN-MONROE TN-BLOUNT TN-
POLK TN-
730 PM EDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR POLK...BLOUNT...MONROE...
MCMINN...HAMILTON...BRADLEY AND CHEROKEE COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.


LAT...LON 3498 8531 3530 8496 3529 8493 3533 8488
      3542 8482 3564 8457 3563 8452 3566 8450
      3557 8376 3552 8383 3552 8387 3541 8401
      3531 8403 3522 8397 3525 8384 3498 8418
TIME...MOT...LOC 2258Z 267DEG 29KT 3567 8402 3495 8490

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:23 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 4, 3:23 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
323 PM EDT MON APR 4 2011

.SHORT TERM...(TONIGHT AND TUESDAY)...COLD FRONT TRACKING THROUGH
THE AREA TONIGHT. SHOULD HAVE STRONG TO SEVERE WEATHER TONIGHT AS
FRONT HEADS THROUGH THE AREA. FRONT MOVING OUT OF THE LATE TONIGHT
WITH LESSER RAIN CHANCES FOR TUESDAY. STRONG LOW LEVEL JET ALSO
EXPECTED TO CONTINUE THROUGH LATE EVENING...WILL LEAVE NPW FOR
WINDS GOING AS IS. STAYED NEAR GUIDANCE NUMBERS. MUCH COOLER
TEMPERATURES EXPECTED ON TUESDAY BEHIND THE FRONT.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)...MODELS IN DECENT
AGREEMENT FOR MUCH OF THE LONG TERM PERIOD...ALTHOUGH DIVERGING MORE
TOWARD THE LATTER PERIODS.  SHOULD BE A CHILLY NIGHT TUESDAY
NIGHT...WITH TEMPS FALLING INTO THE UPPER 20S AND 30S MOST
LOCATIONS.  MAY END UP NEEDING A FREEZE WARNINGS/FROST ADVISORIES IN
AREAS WHERE FREEZE PROGRAM IS CURRENTLY ACTIVE...BUT NO ISSUANCE
YET.   SHOULD BE DRY WED AND THU WITH A WARMING TREND...THEN THINGS
LOOK MORE ACTIVE FOR THE WEEKEND.  MAY BE SOME DRY PERIODS IN THE
FRIDAY THROUGH SUNDAY TIME FRAME...BUT DIFFICULT TO PINPOINT THIS
FAR OUT AS APPEARS WE WILL BE DEALING WITH SOME MINOR IMPULSES THAT
MODELS HAVE A HARD TIME RESOLVING THAT FAR OUT...SO FOR NOW WILL
CONTINUE TO CARRY LOW POPS ALL PERIODS.  MORE SIGNIFICANT COLD FRONT
FORECAST TO BE MOVING IN EARLY NEXT WEEK...ALTHOUGH QUITE A BIT OF
TIMING UNCERTAINTY.  WILL CARRY CHANCE POPS MONDAY FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             46  59  35  71  44 / 100  10   0   0  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  46  56  35  69  45 / 100  20   0   0   0
OAK RIDGE, TN                       46  56  34  69  46 / 100  20   0   0  10
TRI CITIES AIRPORT, TN              46  52  29  67  38 / 100  30   0   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     SEVIER SMOKY MOUNTAINS...SOUTHEAST GREENE.

     WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
     CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
     HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...
     MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH
     SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST
     GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...
     SEQUATCHIE...SOUTHEAST CARTER...SOUTHEAST MONROE...
     SULLIVAN...UNICOI...UNION...WASHINGTON TN...WEST POLK.

VA...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

&&

GH/LDW
Hazardous weather outlook, Apr 4, 5:07 AM EDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
507 AM EDT MON APR 4 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-050900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
507 AM EDT MON APR 4 2011 /407 AM CDT MON APR 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

SOUTH OR SOUTHWEST WINDS OF 20 TO 40 MPH CAN BE EXPECTED TODAY INTO
THIS EVENING...AHEAD OF A STRONG COLD FRONT. WIND GUSTS OF 45 TO 65
MPH COULD OCCUR AT TIMES...MAINLY AT AND ABOVE ELEVATIONS OF 3000
FEET.

A LINE OF THUNDERSTORMS WILL DEVELOP TODAY ACROSS THE MISSISSIPPI
RIVER VALLEY...AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL MOVE
EAST ACROSS TENNESSEE...KENTUCKY AND THE GULF COAST STATES...
REACHING THE CUMBERLAND PLATEAU AREAS BY LATE AFTERNOON OR EARLY
EVENING. STRONG TO SEVERE STORMS SHOULD THEN CONTINUE EASTWARD
ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS DURING THE
EVENING HOURS...AND POSSIBLY JUST BEYOND MIDNIGHT TONIGHT.

DUE TO THE VERY STRONG WINDS AND COLD AIR ALOFT...DAMAGING STRAIGHT
LINE WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THESE STORMS.
HOWEVER...ISOLATED TORNADOES WILL ALSO BE A CONCERN...MAINLY ACROSS
THE CUMBERLAND PLATEAU AND SOUTHERN HALF OF THE TENNESSEE VALLEY.
SOME OF THE THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL IN EXCESS OF
TWO INCHES...WHICH MAY PRODUCE LOCALIZED FLASH FLOODING.

THIS INFORMATION CAN ALSO BE FOUND IN OUR LATEST SPECIAL WEATHER
STATEMENT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CLEAR SKIES TUESDAY EVENING AND LIGHT WINDS IN A COLD AIR MASS WILL
ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO MID 30S ACROSS
SOUTHWEST VIRGINIA...EAST TENNESSEE...AND SOUTHWEST NORTH
CAROLINA. WIDESPREAD FROST IS LIKELY WHICH WILL LIKELY DAMAGE GROWING
VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM LATE TODAY THROUGH THE
EVENING HOURS.

TG/TD

In the hours before

Local storm report, Apr 4, 5:37 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
537 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     DEERLODGE               36.20N 84.76W
04/04/2011                   MORGAN             TN   LAW ENFORCEMENT

            FEW TREES DOWN.

&&
Local storm report, Apr 4, 5:40 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
540 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     PIKEVILLE               35.61N 85.20W
04/04/2011                   BLEDSOE            TN   LAW ENFORCEMENT

            FEW TREES DOWN.

0530 PM     TSTM WND DMG     JASPER                  35.06N 85.63W
04/04/2011                   MARION             TN   LAW ENFORCEMENT

            FEW TREES DOWN ON HWY 150.

&&
Local storm report, Apr 4, 5:46 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
546 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     HARRIMAN                35.93N 84.56W
04/04/2011                   ROANE              TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

0530 PM     TSTM WND DMG     ROCKWOOD                35.87N 84.68W
04/04/2011                   ROANE              TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&
Local storm report, Apr 4, 6:03 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
603 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 S DUNLAP              35.34N 85.39W
04/04/2011  M1.00 INCH       SEQUATCHIE         TN   EMERGENCY MNGR

&&
Local storm report, Apr 4, 6:09 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
609 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     SHARPS CHAPEL           36.34N 83.81W
04/04/2011                   UNION              TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

&&
Local storm report, Apr 4, 6:20 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
620 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
04/04/2011                   KNOX               TN   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:42 PM EDTHigh Wind WarningMRXBlount, Cocke, Greene, Sevier26 hr
Apr 4, 3:14 PM EDTSevere Thunderstorm WarningMRXGrainger, Greene, Hamblen, Hancock, Hawkins, Jefferson and 2 more61 min
Apr 4, 4:33 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott57 min
Apr 4, 4:45 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Roane and 1 more60 min
Apr 4, 4:48 PM EDTTornado WarningMRXMorgan, Scott42 min
Apr 4, 5:00 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Roane60 min
Apr 4, 5:22 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott23 min
Apr 4, 5:30 PM EDTSevere Thunderstorm WarningMRXClaiborne, Union60 min
Apr 4, 5:43 PM EDTSevere Thunderstorm WarningMRXKnox, Loudon62 min
Apr 4, 5:44 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 4 more61 min
Apr 4, 5:54 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Roane51 min
Apr 4, 6:03 PM EDTAreal Flood AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Hamilton, Jefferson and 12 more117 min
Apr 4, 6:07 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Hancock, Hawkins53 min
Apr 4, 6:09 PM EDTTornado WarningMRXBradley, Hamilton, McMinn, Meigs36 min
Apr 4, 6:19 PM EDTAreal Flood AdvisoryMRXAnderson, Claiborne, Cocke, Grainger, Greene, Hamblen and 7 more3 hr
Apr 4, 6:24 PM EDTSevere Thunderstorm WarningMRXBlount, Jefferson, Sevier66 min
Apr 4, 6:37 PM EDTTornado WarningMRXBlount, McMinn, Monroe23 min
Apr 4, 6:40 PM EDTSevere Thunderstorm WarningMRXKnox, Loudon35 min
Apr 4, 6:50 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Hawkins55 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.